# SDR UPS04243186

- Difficulty date: September 7, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, INTERCOSTAL CRACKED ON TOILET COMPARTMENT FLOOR BS 294.5-312.  INTERCOSTAL REMOVED IAW SRM 51-30-02 AND DAMAGE REMOVED IAW SRM 51-40-03.  HFEC CARRIED OUT IAW B727 NDTM 51-00-00 PT6 FIG 4, NO DEFECTS FOUND.  INSTALLED REPAIR AND INTERCOSTAL IAW SRM 51-30-02.
